# SDR HEEA086559

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 16,160 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Part serial: A13700160
- Condition: Damaged
- Location: Tail Rotor
- Part time: 9,573 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE OF PADDLE "A" NEAR THE TIP HAS SOME SEPERATION.
